# SDR ASAA0944281

- Difficulty date: January 13, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546596153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE CORRODED STA 727B BETWEEN STR 25 26 LT.  REPAIRED SHEER TIE AT STA 727B BETWEEN STR 25 26 LT IAW B737 400 SRM 53 00 07 FIG 201.
